RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 11, Issue 6  


Expository Surveys
Singular Hecke–Shimura rings and Hecke operators on Siegel modular forms
A. N. Andrianov
1

Research Papers
Time-local and time global solvability of the Cauchy–Dirichlet problem for a class of nonlinear non-diagonal parabolic systems
A. A. Arkhipova
69
Additive Galois modules in Dedekind rings. Decomposability
M. V. Bondarko, S. V. Vostokov
103
On an extremal problem in the Wiener algebra
I. V. Videnskii, N. A. Shirokov
122
Duality for categories of finitely presented modules
G. A. Garkusha, A. I. Generalov
139
Elimination of wild ramification
I. B. Zhukov, M. V. Koroteev
153
Spectral analysis of the selfadjoint operator rot in a domain of finite measure
N. Filonov
178
On the group of $R$-equivalence classes of semisimple groups over arithmetic fields
V. I. Chernousov, L. M. Timoshenko
191
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019